IJPAM: Volume 98, No. 5 (2015)

FUZZY DOT $\beta-$IDEALS OF $\beta-$ALGEBRAS

M. Abu Ayub Ansari$^1$, M. Chandramouleeswaran$^2$
$^1$M.S.S.Wakf Board College
Madurai, 625020, INDIA
$^2$Saiva Bhanu Kshatriya College
Aruppukottai, 626101, INDIA


Abstract. In this paper, we introduce the notion of fuzzy dot $\beta-$ideals on $\beta-$algebras and investigate some of their properties.

Received: January 29, 2015

AMS Subject Classification: 03E72, 06F35, 03G25

Key Words and Phrases: $\beta-$algebras, fuzzy dot ideals

Download paper from here.




DOI: 10.12732/ijpam.v98i5.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 5
Pages: 19 - 25


$\beta-$IDEALS OF $\beta-$ALGEBRAS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).